Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 717621, 4 pages
http://dx.doi.org/10.1155/2015/717621
Research Article

Deformed Entropic and Information Inequalities for -States of Two-Qubit and Single Qudit States

1P.N. Lebedev Physical Institute, Russian Academy of Sciences, Leninskii Prospect 53, Moscow 119991, Russia
2Institute of Control Sciences, Russian Academy of Sciences, Profsoyuznaya 65, Moscow 117997, Russia

Received 29 October 2014; Accepted 22 February 2015

Academic Editor: Boris G. Konopelchenko

Copyright © 2015 V. I. Man’ko and L. A. Markovich. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. I. Man’ko and L. A. Markovich, “Deformed Entropic and Information Inequalities for -States of Two-Qubit and Single Qudit States,” Advances in Mathematical Physics, vol. 2015, Article ID 717621, 4 pages, 2015. doi:10.1155/2015/717621